MathSciNet Relay Station
MathSciNet bibliographic data
MR1607853 30C55
Ovesea, Horiana A generalization of Lewandowski's univalence criterion. Mathematica 37(60) (1995), no. 1-2, 189–198.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement